Original Paper

Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

, Volume 52, Issue 1, pp 191-203

First online:

On the self-perimeter of quadrangles for gauges

  • H. MartiniAffiliated withFaculty of Mathematics, University of Technology
  • , A. ShcherbaAffiliated withDepartment of Industrial Computer Technologies, Cherkassy State Technological University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give a lower bound on the self-perimeter of unit circles of convex distance functions (gauges) that have the shapes of quadrangles.


Convex distance functions Gauges Minkowski plane Normalizing quadrangle Normed planes Self-perimeter Unit circles

Mathematics Subject Classification (2000)

52A10 52A21 52A38